# SDR 9508835529

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Door 4r
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A BUMPING NOISE WAS REPORTED NEAR DOOR 4R AFTER TAKEOFF, AIRCRAFT RETURNED TO SFO.  FOUND THE INNER (NOISE) DOOR SEAL OUT OF THE SEAL RETAINER AND PROTRUDING OUTSIDE OF DOOR 4R.  REINSTALLED SEAL, NO DAMAGE FOUND.
